Skew Braces of Size p^(2)q I:Abelian Type  

在线阅读下载全文

作  者:E.Acri M.Bonatto 

机构地区:[1]IMAS-CONICET and Universidad de Buenos Aires,Pabellon 1 Ciudad Universitaria,1428,Buenos Aires,Argentina [2]Dipartimento di Matematica e Informatica,Universita di Ferrara,Italy

出  处:《Algebra Colloquium》2022年第2期297-320,共24页代数集刊(英文版)

基  金:supported by UBACyT 20020171000256BA and PICT 2016-2481.

摘  要:This is the first part of a series of two articles.In this paper we enumerate and classify the left braces of size p^(2)q,where p and q are distinct prime numbers,by the classification of regular subgroups of the holomorph of the abelian groups of the same order.We also provide the formulas that define the constructed braces.

关 键 词:Yang-Baxter equation set-theoretical solution skew brace Hopf-Galois extension 

分 类 号:O15[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象